# SDR AALA20170105007

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 49,164 hours, 24,330 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 3732052
- Condition: Leaking
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SMOKE IN CABIN AFTER AIR CONDITIONING PACKS WERE RUNNING FOR APPROXIMATELY 20 MINUTES. REMOVED AND REPLACED AUXILIARY POWER UNIT LOW OIL PRESSURE SWITCH IAW AMM 49-90-03. OPERATIONAL AND LEAK CHECK GOOD.
